# SDR MASA200601818

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,573 hours, 24,747 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Iru
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7013 DEN - IRS 1 AND 2 INOP IN FLT.  MX ALIGNED IRS.
